# SDR 97ZZZX1819

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415PT
- Make and model: Braero BAE125800A
- Aircraft serial: 258016
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel  Hose
- Part number: 25VF3627
- Condition: Failed
- Location: Apu
- Part time: 2,471 hours
- Component: Dunlop, FLEXIMET
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING TROUBLESHOOTING IN THE TAIL COMPARTMENT, THE FUEL LINE SUPPLY HOSE FOR THE GARRETT 30-92 APU STARTED SPRAYING FUEL.  THERE WAS ENOUGH FUEL COMING FROM THE LINE THAT THE TECHNICIAN'S CLOTHES WERE SOAKED.  THE LINE THAT FAILED WAS A PREMOD 253141B (THIS MOD INTRODUCES AN ALTERNATE HIGH PRESSURE HOSE).  SEE HAWKER IPC 49-10-05-05, ITEM 255.
